Ringing in the Ears after Treatment

OncoLink
Last Modified: June 8, 2012

Question

Since getting treatment for my cancer, I have ringing in the ears. Is there anything that will make this go away?

Answer

Alexander Lin, MD, Radiation Oncologist at Penn Medicine, responds:

Platinum-based chemotherapy can cause ringing in the ears. If you are receiving this type of chemotherapy currently, you may want to discuss your symptoms with your medical oncologist to see if changes in your chemotherapy dose or regimen should be considered.

This question and answer was part of the OncoLink Brown Bag Chat Series. View the entire Head and Neck Cancer Q&A Webchat transcript.

Keywords

Click on any of these terms for more related articles

Blogs

Cancer Rehabilitation for Head & Neck Cancers [Webinar]
by OncoLink Editorial Team
January 15, 2015

Don't Assume You Understand
by Bob Riter
July 29, 2015